Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bleeding after intercourse. Suffer from back and abdominal pain. What is happening?

Hi I'm 23 and recently had sex with my boyfriend, after which I noticed I had bled a little and it was bright red. There wasn't much but was a little alarming as that has never happened to me before and my period had been over for a week and a half previous to this. I have since then been suffering from a bit of abdominal and back pain. Could you tell me what this could mean?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Your presenting feature is suggestive of post coital bleeding. The most common reason is ruptue of hymen. Mild bleeding and pain are quite common. It heals automatically within 2-3 days without any intervention.

Other reasons are vaginal infection, cervicitis/ vaginitis, cervical polyp, endometriosis etc. Here, you need to consult with gynecologist for pelvic examination and relevant investigation to rule out underlying pathology.

Hope this information helps you. Be well and practice safe sex.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor